# SDR AALA982017

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591D
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 104 - DURING CRUISE, FLIGHT ATTENDANT NOTED A ELECTRICAL BURNING SMELL IN THE FORWARD CABIN AND AN UNUSUAL NOISE FROM SEAT ROW 2HJ.  AIRCRAFT LANDED LHR WITHOUT INCIDENT.  MAINTENANCE FOUND THE EQUIPMENT COOLING FAN OVERHEATING. REPLACED EQUIPMENT COOLING FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
